Need some advice please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

austin73
Regular Member


Date Joined Dec 2008
Total Posts : 51
   Posted 2/20/2009 11:23 AM (GMT -7)   
I am hoping that maybe some of you can give me advice on what meds seem to be easier on the stomach.  The reason being is that my mom's friend is having major issues with depression and some anxiety - but everything he takes hurts his stomach.  I really don't get many side effects with any of the meds that I have been on so I don't have any advice for him.  I want to help the guy out and I have the perfect means to do so with all of you - any advice would be appreciated!

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6496
   Posted 2/20/2009 11:59 AM (GMT -7)   
Hi austin

Welcome to healing well. What medications is your friend taking? I take Effexor and did have problems with stomach pains when I first started to take them but this was due to me not taking them with food, Since then I take my medication with food and a glass of water and I have not had any stomach problems since then. Effexor is the only medication I have taken which has caused me to have stomach pains. Sometimes it takes a few weeks for your body to get used to a new medication and thats when you get most of the side effects but these do tend to pass. I am not a medical professional so I would advice that your friend goes and talks to his doctor re the problems he is having with his medication, I hope he finds something which helps him without the side effects.

Take Care

Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 2/20/2009 12:31 PM (GMT -7)   

I would think if he talked to his doc about his stomach problems, he/she would know which meds  are best for him. Actually, a psychiatrist may be better. A psych may know the side effects of anti-depressants and other anxiety drugs better.

Personally, I can't help. I'm sorry. I have taken Pamelor and Prozac with no lasting stomach problems. I think diarrhea and nausea may be common side effects at first with these types of meds. Good luck!


Anxiety Disorder/Mitral Valve Prolapse
 
Prozac and Carvedilol


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 2/20/2009 3:08 PM (GMT -7)   
You might let him know that he should at least try taking the pills with some food, even if it is only something like toast or crackers. If this does not work, he should contact his doctor about this, because gastro problems are widespread nowdays it seems.

Good luck, and I hope all is okay!
Much Love, Hugs, Peace & Comfort . . . Your Bro . . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
"Although the world is full of suffering. . . it is also full of the overcoming of it."
~Helen Keller~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle.
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:14 PM (GMT -7)
There are a total of 2,735,740 posts in 301,326 threads.
View Active Threads


Who's Online
This forum has 151429 registered members. Please welcome our newest member, terrance.
227 Guest(s), 11 Registered Member(s) are currently online.  Details
terrance, soniya, Mews2much, Job_the_Phoenix, Scaredy Cat, TitusNana, LG13, ASAdvocate, Sheeks175, Sarakt, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer